Unique continuation along curves and hypersurfaces for second order anisotropic hyperbolic systems with real analytic coefficients

Jin Cheng, Ching Lung Lin, Gen Nakamura

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we prove the following kind of unique continuation property. That is, the zero on each geodesic of the solution in a real analytic hypersurface for second order anisotropic hyperbolic systems with real analytic coefficients can be continued along this curve.

Original languageEnglish
Pages (from-to)2359-2367
Number of pages9
JournalProceedings of the American Mathematical Society
Volume133
Issue number8
DOIs
Publication statusPublished - 2005 Aug

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Unique continuation along curves and hypersurfaces for second order anisotropic hyperbolic systems with real analytic coefficients'. Together they form a unique fingerprint.

Cite this